Weird....but in a good way!

by Essitam

user profile | dashboard | imagewall

« older newer »

As a teenager I knew everything....I'm still trying to figure out when I forgot it all.

Search this moblog


Recent visitors

Breakfast!

(viewed 2293 times)
Bookmark and Share
My back has broken (AGAIN) and I ended up missing out on Incubus Saturday
night and Doug Walker last night as I I can't move and I'm having to spend
most my time propped in a chair. I was really disappointed so I made up my
mind and I went to see the doctor yesterday and he doesn't think this
episode is related to the last one as it's too high up in my back.However he
did send me away with a cocktail of pain killers.

I'm having to take 8 Co-Dydramol, 3 Diclofenax and 3 Diazepam a day,on top
of my usual "pill" thats 15 tablets a day!!

I'll see you all sometime next year when I've back to earth from the
diazepam high, you'll know its me coming - you'll here the rattle!!

Geodyne says:

Oh no, you poor thing! Do get less pained soon.

Your blog title has never been so ironic...

2nd Oct 2007, 13:32

a fine cocktail - try not to take the diazepam for too long cos it's deceptively addictive even at that low dose. I have loads of codydramol if you run out, also diclofenac, aka voltarol - I don't get on well with the tablets, but I have a voltarol gel which is excellent for localised pain.
hope you get well soon.

2nd Oct 2007, 14:00

Essitam says:

Thanks PH - I have been warned about the Diazepam, The doctor put the fear of god into me,

"I'm only giving you a weeks worth and thats ALL your having so don't ask for more as the answer will be NO"

The Diclofenac (aka Dicloflex) he warned me will cause stomache ulcers if taken without food and under no circumstance am i to get pregnant (not that I was planning to) as it will cause miscarriage.

It seems the safest drug he prescribed was the Co-Dydramol!!

I posted this, this morning prior to taking these pills and then said goodbye to reality for about 2 hours my legs went numb my eyes glazed and my whole body felt "squidgy" but for that period I was completely pain free!!

I'm just about to take the next lot of Co-Dydramol and the next Diclofenac and Diazepam are due at 4:30, It's a merry go round of a day all based around my drug time table....

...I'm such a junkie!!


;-)

2nd Oct 2007, 15:15

540air says:

That sounds no fun at all. Hope it gets better soon.

2nd Oct 2007, 16:41

taniwha says:

yow yow yow

sounds miserable. Take care of yourself.

2nd Oct 2007, 20:23

Caine says:

Oy. Having a bad spine m'self, I know how it feels. I know what it's like to wander about in a drug induced haze too. I hope you get to feeling better very soon!

2nd Oct 2007, 21:31

Spiderbaby says:

Oh no! You poor thing! Hope you're not rattling for too long. Do you know what's caused it? I hope your doctor's looking into it anyway.
Get well soon!

2nd Oct 2007, 22:20

Caine says:

I have three blown discs (full herniation), degenerative disc disease and some nerve involvement. This is a lifelong business. I manage okay. Still do as much walking/hiking as I can, and I'd like to get a bike. I manage with meds and at least one course of directed injections once a year. I'll probably be doing those again in February. (I don't do it often because it's a pain in the arse, literally and figuratively!) :D

2nd Oct 2007, 23:32

paintist says:

hope you are well on the way to feeling better.....

3rd Oct 2007, 10:22

Dhamaka says:

ouch to both of you.

take care..

3rd Oct 2007, 17:45

you're lucky your doctor didn't give you tramadol, which is higher up the scale than codydramol, somewhere near morphine, and also habit forming. I managed to get off them without too much hassle, but I know exactly how you're feeling - here's something to read when you're feeling up to it about the expert patient program (linky)

4th Oct 2007, 12:08

FilbertFox says:

mmmmm diclofenac, aka voltarol, love it amazing pain killer, but i can't take it orally.........

tramadol, not as keen on this one.

Maybe we should start a blog for broken mobloggers there sure seems to be a lot of us

5th Oct 2007, 08:26

MaggieD says:

Just catching up with all this ..... hoping that by now things will have improved (alot!) ....

11th Oct 2007, 22:23